Izvestiya Vysshikh Uchebnykh Zavedenii. Matematika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izvestiya Vysshikh Uchebnykh Zavedenii. Matematika, 2003, Number 5, Pages 21–29 (Mi ivm292)  

This article is cited in 7 scientific papers (total in 7 papers)

Cauchy–Goursat problems for a degenerate hyperbolic equation

K. B. Sabitova, G. G. Sharafutdinovab

a Sterlitamak State Pedagogical Institute
b Sterlitamak Branch of Academy of Sciences of Bashkortostan
Full-text PDF (189 kB) Citations (7)
References:
Received: 10.05.2001
Bibliographic databases:
UDC: 517.95
Language: Russian
Citation: K. B. Sabitov, G. G. Sharafutdinova, “Cauchy–Goursat problems for a degenerate hyperbolic equation”, Izv. Vyssh. Uchebn. Zaved. Mat., 2003, no. 5, 21–29; Russian Math. (Iz. VUZ), 47:5 (2003), 19–27
Citation in format AMSBIB
\Bibitem{SabSha03}
\by K.~B.~Sabitov, G.~G.~Sharafutdinova
\paper Cauchy--Goursat problems for a degenerate hyperbolic equation
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 2003
\issue 5
\pages 21--29
\mathnet{http://mi.mathnet.ru/ivm292}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=2016165}
\zmath{https://zbmath.org/?q=an:1076.35079}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 2003
\vol 47
\issue 5
\pages 19--27
Linking options:
  • https://www.mathnet.ru/eng/ivm292
  • https://www.mathnet.ru/eng/ivm/y2003/i5/p21
  • This publication is cited in the following 7 articles:
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Statistics & downloads:
    Abstract page:444
    Full-text PDF :220
    References:60
    First page:1
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2024